# SDR DALA2024032303706

- Difficulty date: March 16, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 56,926 hours, 40,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY OVERHEAD EXIT SIGN AT ROW 19 IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AND POWER SUPPLY B5-120 REF B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. OK FOR SERVICE. (LP #5441945)
